| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the insert could not be placed after three (3) attempts.A dual mobility system was used instead, which caused a small delay in the case.No known impact or consequence to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).D10: xl-200150 act artic hd arcom xl 28x44mm 827930.G2: foreign: mexico.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the locking feature of the device had indentations and showed damage.It is unknown if the damage occurred during or prior to the assembly attempts.Complaint confirmed based on evaluation of the returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.